Differential stability in infinite-dimensional nonlinear programming. (English) Zbl 0426.90072


90C30 Nonlinear programming
93D99 Stability of control systems
90C31 Sensitivity, stability, parametric optimization
Full Text: DOI


[1] W. Alt, Stabilit?t mengenwertiger Abbildungen mit Anwendungen auf nichlineare Optimierungsprobleme (Dissertation), Bayreuth: Mathematisches Institut der Universit?t Bayreuth, 1979. · Zbl 0439.49016
[2] J. P. Aubin and F. H. Clarke, Multiplicateur de Lagrange en optimisation non convexe et applications,C. R. Acad. Sc. Paris, S?rie A, 285, 451-454 (1977). · Zbl 0365.90105
[3] J. Gauvin and J. W. Tolle, Differential stability in nonlinear programming,SIAM J. Control and Optimization, 15, 294-311 (1977). · Zbl 0374.90062
[4] S. Kurcyusz and J. Zowe, Regularity and stability for the mathematical programming problem in Banach spaces,Applied Math. and Opt. 5, 49-62 (1979). · Zbl 0401.90104
[5] P. J. Laurent, Approximation et Optimisation, Hermann, Paris, 1972. · Zbl 0238.90058
[6] F. Lempio, Separation und Optimierung in linearen R?umen (Dissertation), Hamburg: Institut f?r Angewandte Mathematik der Universit?t Hamburg, 1971.
[7] F. Lempio, Bemerkungen zur Lagrangeschen Funktionaldifferentialgleichung,ISNM, 19, 141-146 (1974). · Zbl 0286.90055
[8] F. Lempio and H. Maurer, Differentiable perturbations of infinite optimization problems, in: R. Henn, B. Korte and W. Oettli (eds.),Optimization and Operations Research, Proceedings of a Workshop Held at the University of Bonn, October 2-8, 1977,Lecture Notes in Economics and Mathematical Systems, 157, 181-191, Springer-Verlag, Berlin-Heidelberg-New York, 1978.
[9] E. S. Levitin, On differential properties of the optimal value of parametric problems of mathematical programming,Soviet Math. Dokl., 15, 603-608 (1974). · Zbl 0309.90048
[10] E. S. Levitin, On the local perturbation theory of a problem of mathematical programming in a Banach space,Soviet Math. Dokl., 16, 1354-1358 (1975). · Zbl 0337.90058
[11] E. S. Levitin, Differentiability with respect to a parameter of the optimal value in parametric problems of mathematical programming,Kibernetika, 44-59 (1976). · Zbl 0328.90059
[12] H. Maurer, Optimale Steuerprozesse mit Zustandsbeschr?nkungen (Habilitationsschrift), W?rzburg: Mathematisches Institut der Universit?t W?rzburg, 1976.
[13] H. Maurer, Zur St?rungstheorie in der infiniten Optimierung,ZAMM, 57, T 340-T 341 (1977).
[14] S. M. Robinson, First order conditions for general nonlinear optimization,SIAM J. Appl. Math., 30, 597-607 (1976). · Zbl 0364.90093
[15] S. M. Robinson, Stability theory for systems of inequalities, Part I: Linear systems,SIAM J. Numer. Anal., 12, 754-769 (1975). · Zbl 0317.90035
[16] S. M. Robinson, Stability theory for systems of inequalities, Part II: Differentiable nonlinear systems,SIAM J. Numer. Anal., 13, 497-513 (1976). · Zbl 0347.90050
[17] S. M. Robinson, Regularity and stability for convex multivalued functions,Mathematics of Operations Research, 1, 130-143 (1976). · Zbl 0418.52005
[18] R. T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, N. J., 1970. · Zbl 0193.18401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.